Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Two Helly type theorems

Author: Krzysztof Kołodziejczyk
Journal: Proc. Amer. Math. Soc. 90 (1984), 412-414
MSC: Primary 52A35
MathSciNet review: 728359
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two Helly type theorems for convex sets containing $ k$-dimensional half-flats are established, one of them being an extension of Katchalski's theorem [3] where the case $ k = 1$ was considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A35

Retrieve articles in all journals with MSC: 52A35

Additional Information

PII: S 0002-9939(1984)0728359-7
Keywords: Convex set, $ k$-dimensional half-flat, Helly's theorem
Article copyright: © Copyright 1984 American Mathematical Society